# SDR DALA2016030501668

- Difficulty date: March 4, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L BS 180.  DAMAGED WAS REMOVED, A NEW LONGERON AND SPLICE WERE DRILLED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-2, 51-30-5, 53-02, FIG 18 51-10-3, PAR 14 AND 21.
